MAUDE Adverse Event Report: STRYKER GMBH SCALED DRILL D2.5MM, AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH SCALED DRILL D2.5MM, AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 703966
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "the drill bit tip has broken." the hcp confirmed that although fragments were present, they had all been removed and none remained inside the patient.

Brand Name
SCALED DRILL D2.5MM, AO FITTING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
postfach
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24769036
Report Number0008031020-2026-00527
Device Sequence Number10276242
Product Code LXH
UDI-Device Identifier07613252719861
UDI-Public(01)07613252719861(10)K10DBF3
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number703966
Device Lot NumberKU183690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown